It is true that the symptoms you describe could be related to an epileptic condition or narcolepsy, and the best way to diagnose these conditions are with an EEG
(or even long-term inpatient monitoring with EEG) or a sleep study, respectively. For that reason, it is important that you schedule an appointment with a neurologist
to investigate this condition further.
Having said that, if this were an epileptic condition, the symptoms are consistent with either absence seizures
or with atonic seizures. The time course fits with absence seizures, in which the person with this condition loses consciousness very briefly and this may occur many (even hundreds) of times over the course of the day. Observers usually note that the person appears as if they are staring off into space. People who suffer from absence seizures often do not even know that they are happening but will often perform poorly in school, as they are not retaining the information being taught. Atonic seizures, or "drop attacks," present with a loss of muscle tone in the body, and people with this condition will often fall when they are having this type of seizure, as their muscles go completely flaccid. Again, this is usually associated with a loss of consciousness during the episode.
On the other hand, these symptoms seem like they may be more consistent with narcolepsy. The loss of "strength from her whole body" is consistent with cataplexy, which is one symptom of narcolepsy in which emotional triggers (or sometimes no trigger at all) can cause loss of muscle tone similar to the "drop attacks" of atonic epilepsy but with retention of consciousness. And if she truly is mentally aware during these episodes, it is more likely consistent with narcolepsy rather than epilepsy.
As stated above, it will be important for her to see a neurologist and undergo the appropriate testing in order to arrive at a conclusive diagnosis, and I encourage you to do this. Based on the symptoms you are describing, however, it does seem as though she is suffering from narcolepsy with associated cataplexy.